Statistical estimates for the degrees of Green operator
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 119 (2009) no. 2, pp. 114-123
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we examine known and some new algorithms for calculation of degrees of Green operator using Monte Carlo methods. Statistical estimations used for solving Dirichlet problem for Helmholtz equation with complex parameter. The efficiency of numerical realization of these algorithms is also considered.
Keywords:
Monte Carlo method, Helmholtz equation, analytical continuation, Green function, Green operator.
@article{VSGTU_2009_119_2_a12,
author = {A. N. Kuznetsov and A. S. Sipin},
title = {Statistical estimates for the degrees of {Green} operator},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {114--123},
year = {2009},
volume = {119},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a12/}
}
TY - JOUR AU - A. N. Kuznetsov AU - A. S. Sipin TI - Statistical estimates for the degrees of Green operator JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2009 SP - 114 EP - 123 VL - 119 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a12/ LA - ru ID - VSGTU_2009_119_2_a12 ER -
%0 Journal Article %A A. N. Kuznetsov %A A. S. Sipin %T Statistical estimates for the degrees of Green operator %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2009 %P 114-123 %V 119 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a12/ %G ru %F VSGTU_2009_119_2_a12
A. N. Kuznetsov; A. S. Sipin. Statistical estimates for the degrees of Green operator. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 119 (2009) no. 2, pp. 114-123. http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a12/
[1] Mikhailov G. A., Vesovye algoritmy statisticheskogo modelirovaniya, IVMiMG SO RAN, Novosibirsk, 2003, 185 pp.
[2] Kublanovskaya V. N., “Primenenie analiticheskogo prodolzheniya posredstvom zameny peremennykh v chislennom analize”, Raboty po priblizhennomu analizu, Tr. MIAN SSSR, 53, Izd-vo AN SSSR, M.–L., 1959, 145–185 | MR | Zbl
[3] Ermakov S. M., Nekrutkin V. V., Sipin A. S., Sluchainye protsessy dlya resheniya klassicheskikh uravnenii matematicheskoi fiziki, Nauka, M., 1984, 208 pp. | MR | Zbl
[4] Ermakov S. M., Mikhailov G. A., Statisticheskoe modelirovanie, 2-e izd., dopoln., Nauka, M., 1982, 296 pp. | MR
[5] Vladimirov V. S., Uravneniya matematicheskoi fiziki, Nauka, M., 1967, 436 pp. | MR